# SDR SWAA2014060928832

- Difficulty date: May 14, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 9936534
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FWD GIRT BAR FITTING CORRODED.  R & R FITTING IAW SRM & DWG.
